Volume 10, Number 1, April 2009

Contents

C. Castaing, A. G Ibrahim and M. Yarou
Some contributions to nonconvex sweeping process
Takanori Ibaraki and Wataru Takahashi
Fixed point theorems for nonlinear mappings of nonexpansive type in Banach spaces
Francesco S. De Blasi, Thakyin Hu and Jui-Chi Huang
Weak*-topology and Alaoglu's theorem on hyperspace
Daishi Kuroiwa
On derivatives of set-valued maps and optimality conditions for set optimization
Elena Rovenskaya
Optimal compatibility problem and its applications
Moussa Larbani and Po Lung Yu
Reaching win-win state of mind in games, formulation and solution
Igor V. Konnov
Regularization method for nonmonotone equilibrium problems
Hiroyuki Yamagishi, Yoshinori Kametaka and Atsushi Nagai
The best constant of Sobolev inequality corresponding to antiperiodic boundary value problem for (-1)M(d/dx)2M
Homing Chen and Cheng-Feng Hu
A relaxed cutting plane algorithm for solving the Vasicek-type interest rate model
Koji Aoyama, Fumiaki Kohsaka and Wataru Takahashi
Three generalizations of firmly nonexpansive mappings: Their relations and continuity properties
Alexander J. Zaslavski
Exact penalty in constrained optimization and critical points of Lipschitz functions

April 26, 2009

JNCA started ONLINE JOURNAL from Vol. 7, 2006.



Back
Yokohama Publishers

yokohama publishers